MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26929
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that the stent prematurely deployed.The target lesion was 99% stenosed, severely calcified with plaque and located in the mid to distal superficial femoral artery (sfa).Vascular access was obtained via an ipsilateral pedal approach from the posterior tibial artery.Pre-dilation was performed with a 5x150 sterling balloon catheter.During advancement of the innova stent delivery system through the lesion, the stent prematurely deployed by approximately 5 to 10mm.The stent and sheath were removed together from the patient.The procedure was completed with the implant of a new device.No patient complications occurred.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12569630
Report Number2134265-2021-12001
Device Sequence Number872131
Product Code NIP
UDI-Device Identifier08714729873945
UDI-Public08714729873945
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model Number26929
Device Catalogue Number26929
Device Lot Number0025325074
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2021
Initial Report FDA Received Date10/04/2021
Patient Sequence Number1
Patient Age63 YR